# SDR CALA2023112403455

- Difficulty date: November 24, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 75,379 hours, 27,514 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

AMBR LE FLAPS EXT LT W/ N1 SLAT EXTD AT 3K FT 240 KTS. LT TRND G RN AND SLAT EXTD AFTR APRX 10MN. REF SLAT INBOARD PROXIMITY SENSOR DISAGREE PROBLEM - FAULT ISOLATION REFERENCE: 27-88 TASK 804 FOUND SLAT 1 PROX INBOARD MESSAGE # 27-81201 IN FAULT HISTORY NOT ACTIVE /INTERMTNT..COULD NOT DUPLICATE FAULT .RAN SLATS OPS NORMAL NO FAULT NOTED.
